MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.The gauge needle could not be returned to zero, confirming the reported event.No further visual issues were noted with the device.Further functional testing could not be performed because the gauge needle could not be returned to zero.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2023.It was reported that the gauge needle of the indeflator has been shaken off.An encore 26 inflation device was selected for use.During the procedure, the gauge needle has been shaken off.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that the gauge needle was unable to be returned to zero.

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18357220
Report Number2124215-2023-71230
Device Sequence Number6398722
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public08714729180005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Device Catalogue Number2760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown